# SDR C2XA99IA390

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CARGO BAY LEFT SEAT RAIL CORRODED FROM FRAMES 36 TO 39.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-25-05.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  23,946.4 HOURS. TAC:  27,645.  (X)
